# SDR UPS98826657

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plug
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK PLUG CORRODED STA 680 BL25R.  REMOVED AND REPLACED PLUG IAW DC8 SRM 53 3 2, 51 3 0, 51 1 8.
